# SDR MZZA96055

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING SERVICE CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 1 INCH LONG CRACK WAS FOUND ON RIGHT WING NR 4 LEADING EDGE FLAP INBOARD CORNER UPPER SKIN.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM 57-50-3.  HANGAR NON-ROUTINE REPAIR ITEM CARD NR 807436 (SEQ. 020).  (X)
